# SDR TWAA9712402

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 50198A
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 629 - FUMES PRESENT IN F/C GALLEY ON PUSH-BACK. REMOVED NR 2 COFFEE MAKER CANNON PLUG.  INSULATED ALL WIRE ENDS WITH CAPS.  CK-C 2-14-97 MCI.  (X)
